A characterization of proper regular mappings

Tom 76 / 2001

T. Krasiński, S. Spodzieja Annales Polonici Mathematici 76 (2001), 127-138 MSC: Primary 14R99; Secondary 32H35. DOI: 10.4064/ap76-1-13

Streszczenie

Let $X$, $Y$ be complex affine varieties and $f:X\to Y$ a regular mapping. We prove that if $\mathop {\rm dim}\nolimits X\ge 2$ and $f$ is closed in the Zariski topology then $f$ is proper in the classical topology.

Autorzy

  • T. KrasińskiFaculty of Mathematics
    University of /L/od/x
    S. Banacha 22
    90-238 /L/od/x, Poland
    e-mail
  • S. SpodziejaFaculty of Mathematics
    University of /L/od/x
    S. Banacha 22
    90-238 /L/od/x, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek